| Catalog Number |
367287 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd vacutainer® safety-lok¿ blood collection set, blood leaks from the non-patient needle due to the rubber sleeve not rebounding.There was no health impact or consequence reported.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report: 2243072-2025-01076 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
Event or Problem Description